MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD BC PRO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD BC PRO; PERIPHERAL IV CATHETERS
Catalog Number 381034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381034 and lot number 4030760.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
It was reported that bd insyte autoguard bc pro leaked.The following information was provided by the initial reporter: upon insertion, the autoguard immediately began bleeding in the catheter, time < 1 sec, nothing else attached to catheter.

Brand Name
BD INSYTE AUTOGUARD BC PRO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19593311
Report Number1710034-2024-00636
Device Sequence Number8525750
Product Code FOZ
UDI-Device Identifier00382903810345
UDI-Public(01)00382903810345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381034
Device Lot Number4030760
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown